# SDR SWIA202054948

- Difficulty date: November 16, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Door Hand Rail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HANDRAIL CUP (CLOSING FITTING) CORRODED.  C-CHECK RO 12/28/2020.  INSTALLED NEW PAX DOOR AFT HANDRAIL CUP, IAW CRJ 700 SRM.  SEE CONTINUATION CARD FOR DETAILS.
